MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-50
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component(s) involved in the event: brand name: linear? 3-6.Upn: m365sc2366500.Model: sc-2366-50.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Brand name: linear? 3-6.Upn: m365sc2366500.Model: sc-2366-50.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Additional pro code: qrb.
 
Event or Problem Description
It was reported that the patient experienced inadequate stimulation as one of the spinal cord stimulation (scs) leads was not as effective in helping with the patients pain.The patient also had a new pain in a different location and therefore the patient underwent a revision procedure where one of the implanted leads was removed and two new leads were implanted in order to get better coverage.The new lead was implanted close to where the explanted lead was but slightly different area so as to cover the pain area.It is unknown which one of the three implanted leads was the one that was removed.Post operatively, the patient was doing well.The explanted lead will not be returned as it was disposed by the medical facility.

Brand Name
LINEAR? 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23432695
Report Number3006630150-2025-09833
Device Sequence Number8672522
Product Code LGW
UDI-Device Identifier08714729789574
UDI-Public(01)08714729789574(17)250116(10)7078327
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/16/2025
Device Model NumberSC-2366-50
Device Catalogue NumberSC-2366-50
Device Lot Number7078327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/30/2025
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale